# SDR CALA2014041790858

- Difficulty date: April 17, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 61,340 hours, 7,076 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EEL LIGHT OUT AT SEAT 35C.  REPLACED EEL STRIP, OPERATIONS CHECKED OK.
